# SDR DALA2025071005194

- Difficulty date: July 2, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 76,839 hours, 36,486 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DISC: L-1 DOOR EMERGENCY LIGHT DOES NOT ILLUMINATE. C/A: FOUND CONNECTOR PLUG OFF POWER SUPPLY 10WL. RECONNECTED CANNON PLUG. LIGHT NOW TESTS GOOD PER A320 AMM 33-50. A/C OK FOR SERVICE. (LP: 7157094)
